Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The preprojective partition for hereditary Artin algebras

Author: D. Zacharia
Journal: Trans. Amer. Math. Soc. 274 (1982), 327-343
MSC: Primary 16A35; Secondary 16A64
MathSciNet review: 670936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to study the preprojective partition of a hereditary artin algebra. For a hereditary algebra of finite representation type, we give some numerical invariants in terms of the length of chains of irreducible maps, also in terms of the length of the maximal indecomposable module, and the orientation of the quiver of the algebra. Similar results are given for algebras stably equivalent to hereditary artin algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A35, 16A64

Retrieve articles in all journals with MSC: 16A35, 16A64

Additional Information

PII: S 0002-9947(1982)0670936-9
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia